# SDR CA150508007

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft serial: 4320
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 315731
- Condition: Failed
- Location: Nr 3 Wheel
- Part time: 3 cycles
- Component: Mlg, Bfgoodrich
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A WHEEL DEPARTURE ON RT MLG DURING TAXI IN.
